advertisement
Question
Posted by: Taz | 2010/07/29

Merina

I had the Mirena inserted in Nov ''09 and had it removed a month ago due to side effects (weight gain, pimples, etc.) when it was removed I got a period for about 4 days. Im on day 32 of my cycle and I still have not got my next period that is now overdue. I have done 3 pregnancy tests and all are negative. Is this caused by the hormone change. Could this take a few weeks/months for my hormones to resume to normal again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be due to hormone changes. Give it a month or two.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Trac | 2010/08/05

I had my 3rd Mirena inserted in Feb2009. My first Mirena was fantastic, no side effects at all, no period for 5 years, brilliant. The second Mirena was fine but I did have light periods monthly and by year 4, I was having strange symptoms, depression, mood swings. I consulted with my gynae and we decided to put a new Mirena in because maybe it was at the end of its " life span" . Nightmare!! I spotted and cramped for months, the depression, mood swings, headaches, painful breasts, the anxiety, the paranoia, the exhaustion etc. went on for 18 months, I nearly lost my job. He put me on progesterone for 6 months which helped but the symptoms persisted when I stopped the progesterone. I had the Mirena removed, I had a D& C, the tests returned and he phoned to tell me I had a chronically inflammed uterus..... its been out for a month now, my period is back normal and I have no symptoms and I''m back to feeling better day by day.

Reply to Trac
Posted by: gynaedoc | 2010/08/01

It could be due to hormone changes. Give it a month or two.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement